RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 66, Issue 6(402)  


Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets
A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin
3
Padé approximants, continued fractions, and orthogonal polynomials
A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin
37
Hermite–Padé approximations and multiple orthogonal polynomial ensembles
A. I. Aptekarev, A. Kuijlaars
123

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Asymptotic behaviour of densities of Bernoulli convolutions $\sum\pm n^{-\alpha}$ with $1/2<\alpha\le 1$
P. A. Yaskov
191
Geodesics on hypersurfaces in Minkowski space: singularities of signature change
N. G. Pavlova, A. O. Remizov
193
Smoothness of generalized solutions of elliptic difference-differential equations with degeneration near boundaries of subdomains
V. A. Popov, A. L. Skubachevskii
195

Mathematical Events
Andrei Aleksandrovich Gonchar (on his 80th birthday)
A. I. Aptekarev, G. López Lagomasino, E. B. Saff, V. Totik, H. Stahl
197
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019